MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 07P6620
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated prolactin result for a 21-year-old female when compared to the roche method.The following results were provided: (b)(6) 2023.Sid: (b)(6).Initial result 41.10 ng /ml, sent to biomnis repeated on cobas roche result = 22.2 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section b5.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
Additional information received from the customer the result with the hbt tube: 41.3 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the issue for the product.Labeling was reviewed and found to be adequate and sufficiently addresses the customer¿s issue.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 44167ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Device history record review for lot 44167ud00 did not identify any non-conformances or deviations.Based on the investigation, no systemic issue or deficiency with the alinity i prolactin assay for lot 44167ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16434660
Report Number3005094123-2023-00053
Device Sequence Number3126905
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number07P6620
Device Catalogue Number07P66-20
Device Lot Number44167UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/24/2023
04/11/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date03/20/2023
04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age21 YR
Patient SexFemale